Title |
Modelling immune system dynamics: the interaction of HIV and recombinant virus / |
Translation of Title |
Imuninės sistemos, priklausančios nuo ŽIV ir rekombinantinio viruso sąveikos, modeliavimas. |
Authors |
Jankauskaitė, Ugnė ; Štikonienė, Olga |
DOI |
10.15388/LMR.A.2015.06 |
Full Text |
|
Is Part of |
Lietuvos matematikos rinkinys. Proceedings of the Lithuanian Mathematical Society. Ser. A.. Vilnius : Vilnius University. 2015, Vol. 56, p. 30-35.. ISSN 0132-2818 |
Keywords [eng] |
delay differential equations ; Hopf bifurcation ; HIV model ; recombinant virus ; stability |
Abstract [eng] |
We investigate the dynamical behavior of a mathematical model of HIV and recombinant rabies virus (RV), designed to infect only the lymphocytes previously infected by HIV. This model is described by five ordinary differential equations with two discrete delays. The effect of two time delays on stability of the equilibria of the system has been studied. Stability switches and Hopf bifurcations when time delays cross through some critical values are found. Numerical simulations are performed to illustrate the theoretical results. |
Published |
Vilnius : Vilnius University |
Type |
Journal article |
Language |
English |
Publication date |
2015 |
CC license |
|